Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

MEdication for weight gain

hi, I m an asian male 25 5 6 65kg. I have been using endura mass for gaining weight for 3 months now. I want to know if it has some side effects like addiction . The question came into my mind when I realized that the dizziness and mild nausea that I have been feeling for last 2 days may be because I missed my diet of endura mass. Thanks
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear,

Most of the weight gain supplements including Endura mass claim to be free from any side effects if taken in the optimum dose.
But, before choosing any such health supplement, it is advisable to consult your family physician once.
They may be harmful if taken for a prolonged time, such as:

1. They contain small amounts of steroids, and can lead to a number of bone-related problems.
2. High amount of protein can affect kidney & liver function.
3. High sugar levels can result in diabetes with long term use.
4. Hormonal imbalances, reduced sexual desire, depression, etc.

Moreover, you should not compromise on routine healthy food such as:
1. Consume more of natural diet like fresh fruits, green vegetables, milk, eggs, wheat, etc.
2. Avoid oily and junk food.
3. Stay away from smoking & alcohol.

Despite these measures, if you experience difficulty, it will be better to rule other causes of underweight.
Investigations like complete blood count, thyroid profile, estimation of blood sugar level will be helpful to rule out any chronic infection, hormonal and metabolic causes.

Wishing you a healthy life.
Take care.
Answered: Wed, 18 Dec 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor